Mark i was diagnosed September, 2001. And bad DBS in 2011. For most part have not had any major problems until a couple of years ago when my freezing worsened. I have had several falls and some broken bones. I have been on Stalevo 150, Selegiline, and Amantadine for the last several years. Through tried and error I have determined that the Stalevo or any type of Levedapo contributed greatly to the freezing and falls. I know this is not a normal side effect of prolonged use. I have a doctors appointment in a couple of weeks I am interested in trying a dopamine agonists in place of the Stalevo. Just curious about your thoughts
I am a 59 year male diagonisted in 2001 and had DBS in 2011 .My medications are as follows : 195 mg Rytary 3 capsules 3 times a day 5 mg Selegine 2 times a day 100 mg Amantadine 2 times a day 45 mg Remeron at bedtime My DBS does a great job of controlling my dyskinesia but over the last couple of years my freezing has gotten much worse and has resulted in a broken leg and a broken hand. My. Doctors say that I am under medicated and have changed my medication from 150 mg Stalavo to my current dosage of Rytary. I am falling almost daily now but when I am off the medication in the morning I do not have the freezing episodes. Without the meds I get really stiff and slow. I feel that I am over medicated but it is hard finding the happy medium and keeping it. In your option can too much Levodopa result in freezing or is freezing more likely addressed with making adjustments to my DBS?